# SDR 2012FA0000716

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: General aviation
- Aircraft: N7072
- Make and model: Cessna T210M
- Aircraft serial: 21061962
- Aircraft time: 9,228 hours, 10,593 cycles
- Engine: Cont TSIO520R
- Engine time: 181 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467683A4
- Part serial: B10JA036R
- Condition: Leaking
- Location: Engine
- Part time: 181 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PILOT WROTE-UP "FUEL FLOW METER INOP" DURING INITIAL START-UP. FOUND NO OR VERY LOW FUEL FLOW INDICATION AT IDLE BUT ENGINE RAN NORMAL, FOUND NORMAL FUEL FLOW INDICATION AT MID TO HIGH POWER SETTINGS WITH ENGINE RUNNING NORMALLY. FOUND GAUGE TO BEOPERATING PROPERLY (SWAPPED WITH ANOTHER ACFT).  PERFORMED FUEL INJECTION TEST IAW TCM SID97-3E USING AERO-TEST MODEL 20ATM-C WHICH CONFIRMED GAUGE PRESSURES INDICATING ACCURATELY. TRACED PROBLEM TO BAD ENGINE DRIVEN FUEL PUMP, FUEL WAS IN THE TURBO UPPER DECK PRESSURE REFERENCE LINE, CAUSED BY PROBABLE DIAPHRAM LEAKAGE. THIS CAUSED INDICATED F/P TO BE LOW AT IDLE BUT AT POWER THE TURBO PRESUURE WAS ABLE TO OVERCOME THIS LEAK AND ALLOW FP TO INDICATE NORMAL.
